# SDR IXXA05RNG081S

- Difficulty date: September 16, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Deformed
- Location: Sta Xe 89.718
- Part time: 81,753 hours, 20,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A OIL CAN ON LOWER SURFACE SKIN STA XE 89.718 TO 108.843-LT. REPAIR DOUBLER WAS INSTALLED IAW EWO ATI 55-013 AND SRM 55-2-1 FIG 2A.
